... cramping badly
17 Dec 2011
Were you getting a period while on the depo?If not then it could be your period coming on.
If it gets unbearable then contact your doc,depo can leave many unwanted side effects when you stop taking it. I was also on it and when i stopped suffered badly with cramps and pains in joints. Again everyone is different.
Good luck to you and hope you find relief soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I have been on and off Depo since I was 17. Ive stopped the shots about 4 times, each
... time I stop about a year later I am having regular periods. I am 28 now and I would like to start having kids..will being on Depo decrease my ...
1 answer • 3 Dec 2011
... bleeding. And it stopped for a while,now it has started back and it is heavier and I'm having abdominal cramps... What should I do?
1 answer • 24 Feb 2013
... contraception of ANY kind in 20 yrs. I recently (approx 4 weeks ago) got the Depo shot. I've lost almost 20 lbs in the last 4 wks... Has ...
1 answer • 9 Aug 2014
... the next shot in december, but instead we decided to try getting pregnant. However, my period still has not stopped since I got it in september. ...
1 answer • 13 Jan 2015
Depo-Provera - I'm almost 31 yrs old and had been on the depo shot since I was 16 yrs old, I got off
... depo a year ago and still haven't started my period. I've finally decided to try and have a baby, my husband and I haven't really ...
1 answer • 2 Feb 2015